Back
 AJCM  Vol.4 No.5 , December 2014
Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method
Abstract: In this work, an extended Jacobian elliptic function expansion method is proposed for constructing the exact solutions of nonlinear evolution equations. The validity and reliability of the method are tested by its applications to the system of shallow water wave equations and modified Liouville equation which play an important role in mathematical physics.
Cite this paper: Zahran, E. and Khater, M. (2014) Exact Traveling Wave Solutions for the System of Shallow Water Wave Equations and Modified Liouville Equation Using Extended Jacobian Elliptic Function Expansion Method. American Journal of Computational Mathematics, 4, 455-463. doi: 10.4236/ajcm.2014.45038.
References

[1]   Ablowitz, M.J. and Segur, H. (1981) Solitions and Inverse Scattering Transform. SIAM, Philadelphia.
http://dx.doi.org/10.1137/1.9781611970883

[2]   Malfliet, W. (1992) Solitary Wave Solutions of Nonlinear Wave Equation. American Journal of Physics, 60, 650-654.
http://dx.doi.org/10.1119/1.17120

[3]   Malfliet, W. and Hereman, W. (1996) The tanh Method: Exact Solutions of Nonlinear Evolution and Wave Equations. Physica Scripta, 54, 563-568.
http://dx.doi.org/10.1088/0031-8949/54/6/003

[4]   Wazwaz, A.M. (2004) The tanh Method for Travelling Wave Solutions of Nonlinear Equations. Applied Mathematics and Computation, 154, 714-723.
http://dx.doi.org/10.1016/S0096-3003(03)00745-8

[5]   El-Wakil, S.A. and Abdou, M.A. (2007) New Exact Travelling Wave Solutions Using Modified Extented tanh-Function Method. Chaos, Solitons & Fractals, 31, 840-852.
http://dx.doi.org/10.1016/j.chaos.2005.10.032

[6]   Fan, E. (2000) Extended tanh-Function Method and Its Applications to Nonlinear Equations. Physics Letters A, 277, 212-218.
http://dx.doi.org/10.1016/S0375-9601(00)00725-8

[7]   Wazwaz, A.M. (2007) The Extended tanh Method for Abundant Solitary Wave Solutions of Nonlinear Wave Equations. Applied Mathematics and Computation, 187, 1131-1142.
http://dx.doi.org/10.1016/j.amc.2006.09.013

[8]   Wazwaz, A.M. (2005) Exact Solutions to the Double sinh-Gordon Equation by the tanh Method and a Variable Separated ODE Method. Computers & Mathematics with Applications, 50, 1685-1696.
http://dx.doi.org/10.1016/j.camwa.2005.05.010

[9]   Wazwaz, A.M. (2004) A sine-cosine Method for Handling Nonlinear Wave Equations. Mathematical and Computer Modelling, 40, 499-508.
http://dx.doi.org/10.1016/j.mcm.2003.12.010

[10]   Yan, C. (1996) A Simple Transformation for Nonlinear Waves. Physics Letters A, 224, 77-84.
http://dx.doi.org/10.1016/S0375-9601(96)00770-0

[11]   Fan, E. and Zhang, H. (1998) A Note on the Homogeneous Balance Method. Physics Letters A, 246, 403-406.
http://dx.doi.org/10.1016/S0375-9601(98)00547-7

[12]   Wang, M.L. (1996) Exact Solutions for a Compound KdV-Burgers Equation. Physics Letters A, 213, 279-287.
http://dx.doi.org/10.1016/0375-9601(96)00103-X

[13]   Abdou, M.A. (2007) The Extended F-Expansion Method and Its Application for a Class of Nonlinear Evolution Equations. Chaos, Solitons & Fractals, 31, 95-104.
http://dx.doi.org/10.1016/j.chaos.2005.09.030

[14]   Ren, Y.J. and Zhang, H.Q. (2006) A Generalized F-Expansion Method to Find Abundant Families of Jacobi Elliptic Function Solutions of the (2 + 1)-Dimensional Nizhnik-Novikov-Veselov Equation. Chaos, Solitons & Fractals, 27, 959-979.
http://dx.doi.org/10.1016/j.chaos.2005.04.063

[15]   Zhang, J.L., Wang, M.L., Wang, Y.M. and Fang, Z.D. (2006) The Improved F-Expansion Method and Its Applications. Physics Letters A, 350, 103-109.
http://dx.doi.org/10.1016/j.physleta.2005.10.099

[16]   He, J.H. and Wu, X.H. (2006) Exp-Function Method for Nonlinear Wave Equations. Chaos, Solitons & Fractals, 30, 700-708.
http://dx.doi.org/10.1016/j.chaos.2006.03.020

[17]   Zahran, E.H.M. and Khater, M.M.A. (2014) The Modified Simple Equation Method and Its Applications for Solving Some Nonlinear Evolutions Equations in Mathematical Physics. Jokull Journal, 64.

[18]   Abdelrahman, M.A.E., Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Traveling Wave Solutions for Power Law and Kerr Law Non Linearity Using the -Expansion Method. Global Journal of Science Frontier Research, 14-F.

[19]   Wang, M.L., Zhang, J.L. and Li, X.Z. (2008) The -Expansion Method and Travelling Wave Solutions of Nonlinear Evolutions Equations in Mathematical Physics. Physics Letters A, 372, 417-423.
http://dx.doi.org/10.1016/j.physleta.2007.07.051

[20]   Zhang, S., Tong, J.L. and Wang, W. (2008) A Generalized -Expansion Method for the mKdv Equation with Variable Coefficients. Physics Letters A, 372, 2254-2257.
http://dx.doi.org/10.1016/j.physleta.2007.11.026

[21]   Zayed, E.M.E. and Gepreel, K.A. (2009) The -Expansion Method for Finding Traveling Wave Solutions of Nonlinear Partial Differential Equations in Mathematical Physics. Journal of Mathematical Physics, 50, Article ID: 013502.
http://dx.doi.org/10.1063/1.3033750

[22]   Zahran, E.H.M. and Khater, M.M.A. (2014) Exact Solution to Some Nonlinear Evolution Equations by the -Expansion Method. Jokull Journal, 64.

[23]   Zaki, S.I. (2000) Solitary Wave Interactions for the Modified Equal width Wave Equation. Computer Physics Communications, 126, 219-213.
http://dx.doi.org/10.1016/S0010-4655(99)00471-3

[24]   Fan, E. and Zhang, J. (2002) Applications of the Jacobi Elliptic Function Method to Special-Type Nonlinear Equations. Physics Letters A, 305, 383-392.
http://dx.doi.org/10.1016/S0375-9601(02)01516-5

[25]   Liu, S., Fu, Z., Liu, S. and Zhao, Q. (2001) Jacobi Elliptic Function Expansion Method and Periodic Wave Solutions of Nonlinear Wave Equations. Physics Letters A, 289, 69-74.
http://dx.doi.org/10.1016/S0375-9601(01)00580-1

[26]   Zhao, X.Q., Zhi, H.Y. and Zhang, H.Q. (2006) Improved Jacobi-Function Method with Symbolic Computation to Construct New Double-Periodic Solutions for the Generalized Ito System. Chaos, Solitons & Fractals, 28, 112-126.
http://dx.doi.org/10.1016/j.chaos.2005.05.016

[27]   Dolapci, ?.T. and Yildirim, A. (2013) Some Exact Solutions to the Generalized Korteweg-de Vries Equation and the System of Shallow Water Wave Equation. Nonlinear Analysis, Modeling and Control, 18, 27-36.

[28]   Salam, M.A. (2012) Traveling-Wave Solution of Modified Liouville Equation by Means of Modified Simple Equation Method. International Scholarly Research Network ISRN Applied Mathematics, 2012, Article ID: 565247.

 
 
Top